# SDR SWIA202161551

- Difficulty date: August 13, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Grooved
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD AND AFT PULL IN LEVER CAMS ON FUSELAGE GROOVED.      (C-CHECK RO 10/4/2021)    REMOVED AND REPLACED PASSENGER DOOR FORWARD AND AFT PULL IN LEVER CAMS ON FUSELAGE GROOVED P/N 600-31688-17 AND P/N 600-31688-18. REF. CRJ 200 SRM 51-42-21 AND BOMBARDIER DWG 601R31900 REV-F / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
